# SDR SWAA2014090931730

- Difficulty date: August 23, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 6573790
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS PANEL 9523 CRACKED.  R & R PANEL IAW SRM & DWG.
